RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1969, Volume 24, Issue 3(147), Pages 229–230 (Mi umn5506)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On a boundary value problem in an infinite slab for linear differential-difference systems

V. M. Borok


Full text: PDF file (218 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 26.11.1968

Citation: V. M. Borok, “On a boundary value problem in an infinite slab for linear differential-difference systems”, Uspekhi Mat. Nauk, 24:3(147) (1969), 229–230

Citation in format AMSBIB
\Bibitem{Bor69}
\by V.~M.~Borok
\paper On a~boundary value problem in an infinite slab for linear differential-difference systems
\jour Uspekhi Mat. Nauk
\yr 1969
\vol 24
\issue 3(147)
\pages 229--230
\mathnet{http://mi.mathnet.ru/umn5506}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=248467}
\zmath{https://zbmath.org/?q=an:0193.06606}


Linking options:
  • http://mi.mathnet.ru/eng/umn5506
  • http://mi.mathnet.ru/eng/umn/v24/i3/p229

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Kucherenko, “Asymptotic solutions of equations with complex characteristics”, Math. USSR-Sb., 24:2 (1974), 159–207  mathnet  crossref  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:169
    Full text:82
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020